# SDR SWIA202053886

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: 601R332354S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT WINDSHIELD SIDEPOST LOWER AFT SUPPORT BRACKET IS CRACKED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED COPILOT WINDSHIELD SIDEPOST LOWER AFT SUPPORT BRACKET, IAW CRJ200 SRM.  COMPLIED WITH TASK CARD AND FORM 337.  NO WEIGHT CHANGE.
